# SDR 2007UALA00561

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 27,973 hours, 10,702 cycles
- Engine: Iae V2522A5
- Engine time: 15,186 hours, 6,095 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO MULTIPLE NR 2 ENGINE FAULTS.  [SUP 05-16-07]  COMPOUNDING FAULTS DUE TO A FAULTY ENGINE INTERFACE UNIT. NR 2 ENGINE EIU WAS REPLACED. UPON FURTHER TEARDOWN AND INSPECTION, EIU MOTHERBOARD WAS FOUND TO BE FAULTY. PRESSURIZATION SYSTEM, PACKS AND AUTO THROTTLES CHECKED OK AND NO REVERSER INDICATIONS WERE NOTED DURING ENGINE TEST RUN.
